# SDR CA090312008

- Difficulty date: March 10, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 16,016 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Inoperative
- Location: Mlg
- Part time: 660 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH, THE CREW WAS UNABLE TO GET THE LANDING GEAR DOWN. THEY ELECTED TO RETURN TO AIRFIELD AND COMPLETED THE EMERGENCY LANDING GEAR LOWERING PROCEDURES. ALL 3 GEAR CAME DOWN AND THE AIRPLANE LANDED SAFELY.
